# SDR SWAA2022021618096

- Difficulty date: July 25, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 42,030 hours, 24,898 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 194HL EXTERIOR SURFACE HAS DELAMINATION SPOT. / REPAIRED PER SRM 51-70-05; REPAIR #11; APPLIED RESIN SEALER PER SRM 51-70-08; AND RESTORE FINISH PER AMM 51-21-73.
